MAUDE Adverse Event Report: ALBA BIOSCIENCE LIMITED (LTD.) ALBACYTE REAGENT RED BLOOD CELLS FOR ANTIBODY IDENTIFICATION (16-CELL); KIT, QUALITY CONTROL FOR BLOOD BANKING REAGENTS

ALBA BIOSCIENCE LIMITED (LTD.) ALBACYTE REAGENT RED BLOOD CELLS FOR ANTIBODY IDENTIFICATION (16-CELL); KIT, QUALITY CONTROL FOR BLOOD BANKING REAGENTS
Model Number Z473U
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
An end user reported a dat positive result with cell 15 of albacyte reagent red blood cells for antibody identification (16-cell) product z473u, lot v265925, expiry 04dec23, cell 15 following a confirmed.Off label use of the device.The end user did originally test by the correct method as per ifu and got the expected result.No relevant tests/laboratory data received.

Brand Name
ALBACYTE REAGENT RED BLOOD CELLS FOR ANTIBODY IDENTIFICATION (16-CELL)
Common Device Name
KIT, QUALITY CONTROL FOR BLOOD BANKING REAGENTS
Manufacturer (Section D)
ALBA BIOSCIENCE LIMITED (LTD.)
penicuik EH26 0BF
UK  EH26 0BF
MDR Report Key18319074
Report NumberMW5149182
Device Sequence Number7520439
Product Code KSF
UDI-Device Identifier05060242471384
UDI-Public05060242471384
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2023
Device Model NumberZ473U
Device Catalogue NumberZ473U
Device Lot NumberV265925
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown